# SDR CA151123004

- Difficulty date: November 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,973 hours
- Engine: Ge CF343B1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691300
- Condition: Failed
- Location: Cabin
- Part time: 26,905 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW STARTED TO SMELL SMOKE AND OBSERVED ARCING NEAR THE NOSEWHEEL STEERING SWITCH. CREW DONNED THEIR OXYGEN MASKS, DECLARED AN EMERGENCY AND DIVERTED TO A NEARBY AIRPORT. SHORTLY AFTER CIRCUIT BREAKER 4-C1 INST FLOOD LTG POPPED AND SMOKE DISSIPATED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. UPON ARRIVAL THE AIRCRAFT WAS REMOVED FROM SERVICE AND LOCAL MAINTENANCE QUICKLY DETERMINED SMOKE/ARCING ORIGINATED FROM FLOOD LIGHT ASSEMBLY DS3LA LOCATED JUST ABOVE THE NOSEWHEEL STEERING SWITCH. THE LIGHTING SYSTEM WAS DEACTIVATED AND DEFERRED IN ACCORDANCE WITH MEL 33-11-01-1. THE ASSEMBLY WAS LATER REPLACED AND TESTED SERVICEABLE.
